For about a month I have had the following symptoms on and off:
Left side Chest Burning/pain/spasam (feels like), Nausea, esophagus pain, stomach ache, diarrhea/soft stool, tired, fever,the left side of my left thigh numb, feels like something is caught in my throat (drainage). If I drink or chew gum it helps. I have also lost 10lbs, but I have also cut my food consumption in half.
The chest Burning/pain/spasam only happens at night while sleeping. It wakes me up and my heart is beating fast, but it only lasts a minutes. It has happened 3 or 4 times. Everyday though I will feel some sort of twing/sore/dull ache.
My leg has only gone numb 4 times and it is always at night, which wakes me up and I am always lying on my back when it happens. This too makes my heart race, but only lasts a minute. As soon as a move my leg the feeling comes back. No tinkling though.
I am 32 and now 218lbs. I have been to the doctor and had blood work done. All my work up came back normal except a high number in my blood cell count. Can not remember the name, but started with an N and was told it was nothing. Blood pressure normal. Lungs and heart sound good. Also took some type of heart blood test that started with a T. That was normal.
The only consistant symptoms are diarrhea/soft stool and some type of twing/sore/dull ache in my chest area.
Any ideas what this could be? My doctor does not seem worried, but I am.
I think I'd ask your doctor for a referral to a gastroenterologist, because the chest pain and all that could be a symptom of GERD. You might also ask him/her about the possibility of anxiety, because anxiety can manifest in all these symptoms too. However, I'd make sure there aren't any physical causes first. I hope you feel better soon!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.